# SDR AALA201705109007

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 7,068 hours, 2,732 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: 50146387
- Condition: Faulty
- Location: Fuel Transfer
- Part time: 7,068 hours, 2,732 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE ECAM FUEL LEFT CENTER TANK TRANSFER FAULT.  IAW ECAM SELECTED MAN MODE OPS NORMAL. REPLACED LEFT CONTROL TANK FUEL CONTROL VALVE ACTUATOR.
